| Catalog Number |
DYNDTNBCS23G |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
Complaint details: two butterflies became disconnected while drawing a patient, the disconnect was with the blood tube not patient entrance site.Defective product is still available onsite.